# SDR SWAA100379

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 75,977 hours, 44,207 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861CAS3
- Part serial: 00408
- Condition: Broken
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK - AT APPROXIMATELY 85 KTS DURING TAKEOFF ROLL THE LEADING EDGE FLAP TRANSIT ILLUMINATED, TAKEOFF CONTINUED.  STICK SHAKER CAME ON AT LIFT OFF AND REMAINDER ON FOR DURATION OF FLIGHT.  ALL OTHER PARAMETERS OK.  FOUND RT AOA BROKEN.  REMOVED AND REPLACED NR 2 AOA VANE SENSOR AND NR 2 STALL WARNING COMPUTER PER MM.
